# SDR 98ZZZX1404

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Damper
- Part number: 107227003
- Condition: Failed
- Location: Stabilizer
- Part time: 807 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STABILIZER DAMPER LEAKING AT SHAFT SEAL.  RECOMMENDATIONS:  ENGINE EXHAUST DIRECTED DOWN ON TAIL BOOM.  EXCESSIVE HEAT BUILD UP CAUSING EXCESSIVE PRESSURE IN DAMPER.  DAMPER TOO HOT TO TOUCH.  RECOMMEND COOLING AIR TO DAMPER AND HEAT SHIELD.
